# SDR DALA2019121207247

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31979
- Aircraft time: 10,878 hours, 4,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3867 1R GIRT BAR RETAINING CLIP LOOSE . CORRECTIVE ACTION: ADJUSTED GIRT BAR RETAINING CLIP. OK FOR SVC. (6622222).
